I've been on prednisone for a week and oday my legs startd itching. I've scratched it so much that I have welts. Is this normal?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Cymbalta recently switched to Pristiq. I never used to itch much but now I itch horribly when I take even just a touch over 20 mg oxycontin.Some ...
2 answers • 16 Jul 2010
I was taking predisone (10mg)for three days... due to itching from poison ivy... after three days, one night I got a swollen tongue (reaction?) Any ...
3 answers • 14 Aug 2010
He just started taking prednisone, Could this be what is causing it?
1 answer • 7 Aug 2013
Taking Advil only for pain @ 3 weeks from surgery. On Prednisone, Benedryl & pepcid ac for itch, but still have it! How much longer??? Driving me ...
1 answer • 15 Sep 2013
have taken prednisone and still have rash and itch a week later, will this go away
2 answers • 14 Feb 2014